Journal of the Mathematical Society of Japan

Free Hopf algebras generated by coalgebras

Mitsuhiro TAKEUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 4 (1971), 561-582.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849779

Digital Object Identifier
doi:10.2969/jmsj/02340561

Mathematical Reviews number (MathSciNet)
MR0292876

Zentralblatt MATH identifier
0217.05902

Subjects
Primary: 16A24
Secondary: 18H15

Citation

TAKEUCHI, Mitsuhiro. Free Hopf algebras generated by coalgebras. J. Math. Soc. Japan 23 (1971), no. 4, 561--582. doi:10.2969/jmsj/02340561. https://projecteuclid.org/euclid.jmsj/1259849779


Export citation